# SDR 9WGA2022091941201

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 76,997 hours, 15,778 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: False Indication
- Location: Nr 1-2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT OVERSPEED MULTIPLE TIMES IN CLIMB, SPEED TAPE DROPPING.  T/S PER FIM 34-63-21 NO FAULT OR FAIL SENSOR SHOWN. PERFORMED ADC #1 & #2 RTS PER AMM 34-16-01. ALL TESTS PASSED, UPDATED FMS SOFTWARE PER AMM 34-63-01.
